Depo-Testosterone (injection testosterone replacement therapy) has recently been found to have the potential to cause stroke and other serious health conditions in some men. This risk may be as much as 30% higher in the first three months of treatment, and doubled in males over the age of 65. Signs and symptoms of a Depo-Testosterone stroke may include numbness in the arms, legs or face, blurred vision, dizziness, loss of balance, and severe headaches that are unlike other headaches.
Free Confidential Lawsuit Evaluation: If you or a loved one suffered a stroke after using Depo-Testosterone, you should contact our law firm immediately. You may be entitled to compensation by filing a suit against the manufacturer of Depo-Testosterone and we can help.
What is Depo-Testosterone?
Depo-Testosterone is prescribed for the treatment of low or non-existent levels of testosterone, a natural male hormone that is critical to growth, sexual health, and masculine characteristics. In males over the age of 40, testosterone levels tend to decrease by 1-2% annually. This is a normal part of the aging process that can decrease energy, libido, mood, fertility, and muscle tone.
Depo-Testosterone has been approved by the FDA for the treatment of low testosterone in conjunction with one or more of the following conditions:
- Genetic problems with testosterone production
- Problems with parts of the brain that control testosterone
- Missing or damaged testicles
Depo-Testosterone Stroke Risk
Unfortunately, despite their purported benefits, testosterone boosters like Depo-Testosterone may increase the risk of stroke, heart attack and even sudden death. Men with a history of heart problems were 30% more likely to suffer a stroke, heart attack or die compared to healthy males who didn’t use testosterone. The research was published in the Journal of the American Medical Association (JAMA) in November 2013, and is the 2nd major study that has reported an increased risk of cardiovascular events when undergoing testosterone replacement therapy (TRT).
Signs and symptoms of a Depo-Testosterone Stroke may include:
- Numbness in the arms, legs or face
- Blurred vision
- Loss of balance
- Severe headaches that are unlike other headaches
Testosterone Supplement Medical Studies
- 2009: New England Journal of Medicine (NEJM)
- November 2013: Journal of the American Medical Association (JAMA)
- January 2014: PLOS ONE
Depo-Testosterone Stroke Lawsuit Filed in CA
July 31, 2014: A California man who allegedly had a stroke after using Depo-Testosterone has filed a product liability lawsuit against Pfizer Inc. According to court documents, plaintiff Gonzalo Menendez took Depo-Testosterone for less than 3 months before suffering multiple acute infarctions, placing him at risk for additional cerebrovascular accidents and sudden death. Click here to learn more.
Do I Have a Depo-Testosterone Stroke Lawsuit?
The Product Liability & Defective Drug Litigation Group at our law firm is an experienced team of trial lawyers that focus on the representation of plaintiffs in Depo-Testosterone Lawsuits. We are handling individual litigation nationwide and currently accepting new Depo-Testosterone Stroke cases in all 50 states.
Free Depo-Testosterone Stroke Lawsuit Evaluation: If you or a loved one suffered a stroke after taking Depo-Testosterone, you should contact our law firm immediately. You may be entitled to compensation by filing a Depo-Testosterone Stroke Suit and we can help.